Verlagslink DOI: 10.1002/fld.855
Titel: Well-balanced finite volume evolution Galerkin methods for the shallow water equations with source terms
Sprache: Englisch
Autor/Autorin: Medviďová-Lukáčová, Mária 
Vlk, Zdenek 
Schlagwörter: well-balanced methods; finite volume evolution Galerkin schemes; shallow water equations; trully multidimensional finite volume methods
Erscheinungs­datum: Apr-2004
Quellenangabe: Preprint. Published in:Numerical Methods in Fluids (2005) 47, H. 10-11, S. 1165–1171
Zusammenfassung (englisch): 
The goal of this paper is to present a new well-balanced genuinely multidimensional high-resolution finite volume evolution Galerkin method for systems of balance laws. The derivation of the method will be illustrated for the shallow water equation with geometrical source term modelling the bottom topography. The results can be generalized to more complex systems of balance laws
URI: http://tubdok.tub.tuhh.de/handle/11420/121
DOI: 10.15480/882.119
Institut: Mathematik E-10 
Dokumenttyp: Vorabdruck (Preprint)
Lizenz: Unter Copyright Unter Copyright
Teil der Schriftenreihe: Preprints des Institutes für Mathematik 
Bandangabe: 76
Enthalten in den Sammlungen:Publications with fulltext

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat
rep76.pdf152,73 kBAdobe PDFÖffnen/Anzeigen
Miniaturbild
Zur Langanzeige

Seitenansichten

611
Letzte Woche
1
Letzten Monat
5
checked on 01.10.2022

Download(s)

258
checked on 01.10.2022

SCOPUSTM   
Zitate

8
Letzte Woche
0
Letzten Monat
0
checked on 30.06.2022

Google ScholarTM

Prüfe

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.